Alert archive / South Carolina / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 5, NWS Wilmington, NC

March 31, 2021Williamsburg County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Mar 31, 2021, 5:58 PM EDT for Williamsburg County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 5:58 PM EDT (21:58 UTC)
Expired
Mar 31, 2021, 6:30 PM EDT
In force
32 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 116 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2021-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2021-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
717 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

448 
WUUS52 KILM 312158
SVRILM
SCC089-312230-
/O.NEW.KILM.SV.W.0005.210331T2158Z-210331T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
558 PM EDT Wed Mar 31 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Williamsburg County in northeastern South Carolina...

* Until 630 PM EDT.

* At 558 PM EDT, a severe thunderstorm was located near Kingstree,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Nesmith, Morrisville, Salters, Indiantown and Henry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3380 7961 3380 7959 3362 7943 3360 7944
      3356 7983 3362 7987
TIME...MOT...LOC 2158Z 250DEG 22KT 3362 7978 

HAIL...1.00IN
WIND...60MPH
 
$$

III
2 follow-up statements
571 
WWUS52 KILM 312208
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
608 PM EDT Wed Mar 31 2021

SCC089-312230-
/O.CON.KILM.SV.W.0005.000000T0000Z-210331T2230Z/
Williamsburg SC-
608 PM EDT Wed Mar 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL WILLIAMSBURG COUNTY...

At 608 PM EDT, a severe thunderstorm was located 7 miles east of
Kingstree, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Nesmith, Morrisville, Indiantown and Henry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3378 7960 3379 7958 3362 7943 3360 7944
      3359 7977 3365 7980
TIME...MOT...LOC 2208Z 246DEG 34KT 3366 7971 

HAIL...1.00IN
WIND...60MPH
 
$$

III
428 
WWUS52 KILM 312220
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
620 PM EDT Wed Mar 31 2021

SCC089-312230-
/O.EXP.KILM.SV.W.0005.000000T0000Z-210331T2230Z/
Williamsburg SC-
620 PM EDT Wed Mar 31 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMSBURG COUNTY
WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3378 7960 3379 7958 3362 7943 3360 7944
      3359 7977 3365 7980
TIME...MOT...LOC 2220Z 250DEG 22KT 3414 7905 

$$

III

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:18 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 31, 4:18 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
418 PM EDT Wed Mar 31 2021

.SYNOPSIS...
Showers and thunderstorms are expected ahead of a strong cold
front that will cross the area Thursday morning. Colder weather
will move in Thursday night and Friday night with some
potential for late night freezing temperatures. Temperatures
will gradually warm next week as high pressure spreads over the
area.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Thunderstorms are ongoing focused along sea breeze boundary and
further inland in warm sector ahead of cold front. Most of
inland portion of area remains in slight risk (level 2 of 5)
with isolated intense storms possible. The primary threat will
be damaging wind gusts and hail in an increasingly unstable air
mass with dewpoint temps in the 60s and temps up to around 80
and MLCAPE up over 1000. Overall, showers and tstorms will
become more widespread into tonight with a broken line of
convection moving across the forecast area from west to east
this evening and exiting off the coast after midnight. The
storms will move rapidly off to the N-NE.

Strong cold front will cross the area into the early morning area
with lingering showers moving off the coast around daybreak. May see
some fog or even some sea fog right along the coast overnight, but
strong gusty NW winds will build in behind front with strong CAA and
very dry air moving in. Pcp water values up to 1.8 inches ahead of
the front will drop down to less than .25 inches by late Thurs
morning. Overall clearing and cool day ahead of the Thurs. Temps
will only reach into the 50s on Thurs and will plummet Thurs night
in strong CAA as 850 temps drop from near 13c ahead of front down to
-10c by early Fri morning. A frost/freeze watch has been issued for
inland counties to account for potential temps down near 30 degrees
early Fri morning.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Impressive mid-level trough along the East Coast Fri morning will
lift northeast during the day. At the surface high pressure will
build in from the northwest. Cold advection will be all but over Fri
morning, but the damage will be done. Impressively cold air mass
will settle over the area Fri and Fri night. Highs Fri will struggle
to hit 50 and lows below freezing away from the coast Fri night are
looking more and more likely. Although 850 temps do moderate Fri
night, to a balmy -1 to -2C, low level thickness values still show a
shallow layer of cold air. Light to calm winds, clear skies and very
dry air will allow for excellent radiational cooling. A hard freeze
is looking very likely for the typical cold spots within the
forecast area, specifically the areas in central Brunswick, eastern
Bladen, and western and central Pender counties that always seem to
maximize radiational cooling.

Weak northwest flow aloft will shift the center of the high off the
coast during Sat with weak return flow setting up late in the day.
Despite plenty of sun expect another day with highs below climo,
temps approaching 60. Weak warm advection continues Sat night, but
cold air is always stubborn and Sat night will be another night with
lows well below climo. Not expecting temps below freezing at this
point, although the typical cold spots will be close. Do think frost
could be an issue, especially with feeble warm advection starting to
increase low level moisture.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Weak cutoff low off the coast of New England and weak ridging over
the central US will maintain dry northwest flow across the area next
week. Only surface feature of note will be weak backdoor front
dropping in Mon, but latest guidance suggests it may lose steam and
shift east before reaching the area. Mid-level ridge axis will shift
east during next week, moving overhead later Wed. Combination of
surface high and mid-level flow transitioning from northwest to west
and then southwest will keep the area dry into the middle of next
week and result in warming temperatures.

- Only chance for rain would be with weak backdoor cold front
  Mon afternoon, but current chances are less than 10%.

- Temperatures near climo Sun increase to around 10 degrees
  above climo by Wed.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A cumulus deck has popped up this afternoon. Ceilings currently vary
between the lower thresholds of VFR to the upper thresholds of MVFR,
due to a cumulus deck that has popped up over the area ahead of an
approaching cold front. Small showers have already initiated ahead
of the seabreeze. Between discrete cells ahead of the line and the
line itself, KFLO and KLBT have the best chance of having storms and
flight restrictions between 21-03Z. KILM, KCRE, and KMYR have the
best chance generally between 00-06Z. Sea fog is possible at KCRE
during the overnight hours. However, it should dissipate after the
front passes, because SSW winds will turn to the NW. Skies begin to
clear out inland early Thursday morning, while MVFR restrictions may
continue for the coast until mid-morning. Tightened pressure
gradient puts the NW winds at 10-15kts with gusts up to 25kts after
frontal passage.

Extended Outlook...Breezy conditions are expected Thursday and
Friday afternoons after the cold front passes. Otherwise, VFR.

&&

.MARINE...
Through Thursday Night:
Increasing S-SW flow ahead of strong cold front will produce
some sea fog over the waters, especially overnight before front
moves through near daybreak. A strong cold front will push
offshore just before daybreak Thursday, accompanied by a rapid
increase in northwest winds to 20-25 knots. A Small Craft
Advisory is being issued with this forecast starting at 6 am
Thursday for winds gusting up to 30 kts. There should be a lull
in SCA conditions for a few hours on Thurs, stiff northerly
winds will keep SCA going through Thurs night with winds
diminishing by noon on Fri. Seas up in the 3 to 5 ft range
tonight into early Thurs will be greatest in outer waters on
Thurs in offshore flow and will remain in the 3 to 5 ft range
most waters into Fri morning.

Friday through Monday:
Offshore flow around 20 kt Fri morning will gradually weaken
during the day as cold advection ends and gradient relaxes.
Surface high slowly shifts southeast, crossing the waters Sat
into Sat night. Winds will veer from offshore Fri morning to
northerly on Fri night and Sat. Light and variable winds Sat
night become southerly Sun with speeds increasing to near 15 kt
in the afternoon/evening. Weak offshore flow may develop Mon
following passage of dry backdoor cold front. Front is weak, but
if it reaches the area would induce a brief period of light
offshore flow. Seas will be at their peak Fri AM, around 4 to 5
ft, with combination of decreasing wind speeds and offshore flow
quickly dropping seas to 2 to 3 ft by Fri night and 2 ft or
less Sat and Sun. Uptick in southwest flow Sun, ahead of the
front, will briefly build seas back to around 3 ft Sun night,
but development of weak offshore flow Mon allows seas to drop
back closer to 2 ft.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Freeze Watch from late Thursday night through Friday morning
     for SCZ017-023-024-032-033-059.
NC...Freeze Watch from late Thursday night through Friday morning
     for NCZ087-096-099-105.
     Coastal Flood Advisory from 11 PM this evening to 3 AM EDT
     Thursday for NCZ107.
MARINE...Small Craft Advisory from 6 AM Thursday to 1 PM EDT Friday for
     AMZ250-252-254-256.

&&

NEAR TERM...RGZ
SHORT TERM...III
LONG TERM...III
AVIATION...IGB
MARINE...RGZ/III
Hazardous weather outlook, Mar 31, 4:14 AM EDT, 13 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
414 AM EDT Wed Mar 31 2021

AMZ250-252-254-256-010815-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
414 AM EDT Wed Mar 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM EDT THURSDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Sea fog could become locally dense and reduce visibility below one
mile today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small Craft Advisory conditions could continue into Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ105>110-SCZ054-056-010815-
Inland Pender-Coastal Pender-Inland New Hanover-Coastal New Hanover-
Inland Brunswick-Coastal Brunswick-Coastal Horry-Coastal Georgetown-
414 AM EDT Wed Mar 31 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing temperatures could damage sensitive vegetation Thursday
night, or more likely Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-SCZ017-023-024-032-033-039-055-058-059-010815-
Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
414 AM EDT Wed Mar 31 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms this afternoon or
early this evening. Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Freezing temperatures could damage sensitive vegetation Thursday
night, or more likely Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

9

In the hours before

Special weather statement, Mar 31, 3:26 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Wilmington NC
326 PM EDT Wed Mar 31 2021

NCZ096-099-105-312015-
Columbus NC-Bladen NC-Inland Pender NC-
326 PM EDT Wed Mar 31 2021

...STRONG THUNDERSTORM STATEMENT FOR WEST CENTRAL
PENDER...SOUTHEASTERN BLADEN AND NORTH CENTRAL COLUMBUS COUNTIES
UNTIL 415 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm over
Whiteville, moving northeast at 40 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Whiteville, Rowan, Lake Waccamaw, Carvers, Hallsboro, Lisbon, Redbug,
Lagoon, Elkton, Emerson, Council, Southeastern Community College,
Kelly, Brunswick, Clarkton, Atkinson and Columbus Regional Healthcare
System.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3470 7837 3469 7835 3468 7835 3467 7832
      3465 7832 3464 7831 3463 7832 3460 7830
      3458 7826 3457 7825 3463 7819 3454 7811
      3422 7870 3437 7883 3471 7838
TIME...MOT...LOC 1926Z 232DEG 33KT 3435 7870

MCK
Special weather statement, Mar 31, 3:47 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
347 PM EDT Wed Mar 31 2021

NCZ087-SCZ017-024-312015-
Robeson NC-Marlboro SC-Dillon SC-
347 PM EDT Wed Mar 31 2021

...STRONG THUNDERSTORM STATEMENT FOR WEST CENTRAL ROBESON...NORTH
CENTRAL DILLON AND NORTHEASTERN MARLBORO COUNTIES UNTIL 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bennettsville, moving east at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bennettsville, Mccoll, Clio, Raemon, Gibson and Tatum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3463 7946 3471 7939 3458 7933 3453 7970
      3471 7975 3478 7964
TIME...MOT...LOC 1946Z 256DEG 29KT 3464 7964

MCK
Special weather statement, Mar 31, 4:03 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Wilmington NC
403 PM EDT Wed Mar 31 2021

NCZ087-312100-
Robeson NC-
403 PM EDT Wed Mar 31 2021

...SPECIAL WEATHER STATEMENT FOR NORTHERN ROBESON COUNTY UNTIL 500 PM
EDT...

At 403 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wakulla, or over Red Springs, moving northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Red Springs, Wakulla, Rex, Shannon, Parkton, Rennert and Lumber
Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3490 7894 3489 7893 3487 7892 3486 7893
      3484 7891 3473 7928 3481 7934 3484 7928
      3483 7919 3495 7903
TIME...MOT...LOC 2003Z 241DEG 35KT 3481 7924

III
Special weather statement, Mar 31, 5:28 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington NC
528 PM EDT Wed Mar 31 2021

SCZ039-312200-
Williamsburg SC-
528 PM EDT Wed Mar 31 2021

...SPECIAL WEATHER STATEMENT FOR CENTRAL WILLIAMSBURG COUNTY UNTIL
600 PM EDT...

At 528 PM EDT, Doppler radar was tracking a strong thunderstorm near
Salters, or 8 miles southwest of Kingstree, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kingstree, Salters, Lane and Williamsburg Regional Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3351 7994 3359 7999 3375 7971 3360 7956
TIME...MOT...LOC 2128Z 249DEG 29KT 3358 7991

III
Special weather statement, Mar 31, 5:33 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington NC
533 PM EDT Wed Mar 31 2021

NCZ087-096-312200-
Robeson NC-Bladen NC-
533 PM EDT Wed Mar 31 2021

...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL ROBESON AND
NORTHWESTERN BLADEN COUNTIES UNTIL 600 PM EDT...

At 532 PM EDT, Doppler radar was tracking a strong thunderstorm over
Howellsville, or 9 miles northeast of Lumberton, moving northeast at
30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Howellsville, Tolarsville, Duart, Ammon, White Oak, Jerome, Tobermory
and Tar Heel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3485 7849 3464 7884 3468 7889 3468 7893
      3470 7896 3485 7884
TIME...MOT...LOC 2132Z 227DEG 26KT 3472 7889

III
Special weather statement, Mar 31, 5:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington NC
546 PM EDT Wed Mar 31 2021

SCZ033-058-059-312215-
Marion SC-Northern Horry SC-Central Horry SC-
546 PM EDT Wed Mar 31 2021

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN HORRY AND CENTRAL
MARION COUNTIES UNTIL 615 PM EDT...

At 546 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gapway to near Brittons Neck. Movement was east
at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mullins, Horry, Galivants Ferry, Gresham, Gapway, Brittons Neck,
Rains, Aynor, Nichols and Carolinas Hospital System - Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3420 7937 3426 7903 3391 7907 3388 7941
      3389 7940 3390 7943 3391 7945 3392 7945
      3392 7946
TIME...MOT...LOC 2146Z 250DEG 28KT 3416 7925 3395 7936

III

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:24 PM EDTSpecial Weather StatementILMHorry66 min
Mar 31, 3:44 PM EDTFreeze WatchILMDarlington, Dillon, Florence, Horry, Marion, Marlboro23 hr
Mar 31, 3:47 PM EDTSpecial Weather StatementILMMarlboro28 min
Mar 31, 5:28 PM EDTSpecial Weather StatementILMWilliamsburg32 min
Mar 31, 5:46 PM EDTSpecial Weather StatementILMMarion29 min
Mar 31, 6:14 PM EDTSpecial Weather StatementILMHorry31 min
Mar 31, 6:25 PM EDTSevere Thunderstorm WarningILMHorry35 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.